AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Acne?
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 16
Join Date: Dec 2004
Acne? - 03-31-2005, 02:25 AM

Hey everyone,

I am about to start my first cycle, and have been studying up on everything pretty thoroughly. I know that most types of steroids can cause acne. But I guess my question is, how severe does it typically get for most people, and does it stay that way during off cycles. I'm 23 years old, and the reason that I'm concerned is that I used to have moderate/severe acne and I was recently able to get it all under control within the last year. I just want to basicaly know how the average person reacts to the steroids. I know that some people get it worse than others. Any info on this subject would be appreciated. Thanks -Lynch_af00
   
Reply With Quote
Old
  (#2)
AnaSCI FREAK
 
shamrock10's Avatar
 
Offline
Posts: 282
Join Date: Aug 2004
03-31-2005, 04:29 AM

Quote:
Originally Posted by lynch_af00
Hey everyone,

I am about to start my first cycle, and have been studying up on everything pretty thoroughly. I know that most types of steroids can cause acne. But I guess my question is, how severe does it typically get for most people, and does it stay that way during off cycles. I'm 23 years old, and the reason that I'm concerned is that I used to have moderate/severe acne and I was recently able to get it all under control within the last year. I just want to basicaly know how the average person reacts to the steroids. I know that some people get it worse than others. Any info on this subject would be appreciated. Thanks -Lynch_af00
i got some acne on my chest first cycle. i had test e and deca. then after the cycle got it on my face and neck. if you cant handle that dont start because its a lady repelar.


Height: 5'6

Weight: 140lbs

Body Fat: 9%
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
recess's Avatar
 
Offline
Posts: 200
Join Date: Nov 2004
Location: The Classroom
03-31-2005, 09:14 AM

Quote:
Originally Posted by lynch_af00
Hey everyone,

I am about to start my first cycle, and have been studying up on everything pretty thoroughly. I know that most types of steroids can cause acne. But I guess my question is, how severe does it typically get for most people, and does it stay that way during off cycles. I'm 23 years old, and the reason that I'm concerned is that I used to have moderate/severe acne and I was recently able to get it all under control within the last year. I just want to basicaly know how the average person reacts to the steroids. I know that some people get it worse than others. Any info on this subject would be appreciated. Thanks -Lynch_af00
There is more than enough information here on that subject. just under "how many bodybuilders are online" the is a search feature. Do a search on acne - you will be suprised. There are many ideas on how to prevent and treat. Other than that - different people are affected differently - mine is not bad - little on shoulders. I had terrible acne when I was a teenager.


If you can read this - thank a teacher
   
Reply With Quote
Old
  (#4)
One Cocky S.O.B.
 
TexasCreed's Avatar
 
Offline
Posts: 1,317
Join Date: Oct 2004
Location: Texas
03-31-2005, 03:35 PM

i never hd it bad, but i been off for a month or so and it seems to show up now. i got a little amount betwen the pecs, which is weird, and on the back part of the shoulders. nothing too bad for now.


Disclaimer: TexasCreed does not endorse the use of Anabolic Steroids without a doctor's prescription. This is purely for entertainment and pretend purposes.
   
Reply With Quote
Thanks!
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 16
Join Date: Dec 2004
Thanks! - 03-31-2005, 11:09 PM

Thanks for the info! -Lynch
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 01:25 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.